# SDR DL72S972392

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 IN CRACK AT RT TORQUE BOX VERTICAL WEB AT LWR LIGHTENING HOLE STA 1235.  REPAIRED PER M/M 53-11-0.
